# SDR 2006UALA01426

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,525 hours, 28,695 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR S-N 1657 FWD & AFT LWR CORNERS FRAME CRACKED AT INNER RADIUS OF O/B FRAME FLANGE.  MAJOR REPAIR:  REPLACED FORWARD AND AFT LOWER CORNER FRAMES.
